# SDR GAIA9735

- Difficulty date: May 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N278US
- Make and model: Boeing 727251
- Aircraft serial: 21157
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: AN30233
- Condition: Failed
- Location: Turn Off Light
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON LANDING, FLIGHT 737 FROM OAK TO TOL, CREW NOTED 'ELECTRICAL SMOKE OVERHEAD PANEL FORWARD PORTION NEAR COMPASS'.  FOUND BAD SWITCH FOR RIGHT WING TURN OFF LIGHT.  DEFERRED PER MEL 32-12 SWITCH REPLACED AT 'B' CHECK 6-1-97.  (M)
